To read the full version of this content please select one of the options below:

Maximum Likelihood and Iterated Aitken Estimation of Nonlinear Systems of Equations

Functional Structure and Approximation in Econometrics

ISBN: 978-0-44450-861-4, eISBN: 978-1-84950-842-1

ISSN: 0573-8555

Publication date: 2 July 2004

Citation

BARNETT, W.A. (2004), "Maximum Likelihood and Iterated Aitken Estimation of Nonlinear Systems of Equations", Barnett, W.A. and Binner, J.M. (Ed.) Functional Structure and Approximation in Econometrics (Contributions to Economic Analysis, Vol. 261), Emerald Group Publishing Limited, Bingley, pp. 449-466. https://doi.org/10.1108/S0573-8555(2004)0000261026

Publisher

:

Emerald Group Publishing Limited

Copyright © 2004, Emerald Group Publishing Limited